I am wayyyy post hysterectomy. I had surgery in 1998; I think the correct term is LAVH, laparscopic assisted vaginal hysterectomy? I have my ovaries. I have never taken any HRT and don't plan to ---except ---
my plans went awry due to discomfort and slight bleeding after intercourse. This went on for a month before I finally decided to see the Gyn. His exam showed an atropied vagina
which was 'inflamed' - not infected. Thus the slight spot of blood once in awhile. He prescribed VagiFem tabs inserted once a day then a couple times a week next week.
My question is:
Can vaginal atrophy and inflammation without infection cause sort of a crampy feeling somewhere in the lower abdomen? I don't have the crampy feeling all of the time; I haven't taken any Advil all day. It seems to come and go. Right now I have no crampy feeling at all.
My Gyn said he did not palpate my ovaries (which is good, I guess) that they aren't noticeable, but I am worried. He is ordering a vaginal ultrasound ?????? to double check my ovaries. An ultrasound I had last week didn't show anything but he said the vaginal ultrasound will show him a lot more.
He also ordered tumor marker tests, CA125 and some others. I admit I'm worried sick.
Just wondering if this is sort of a thing that someone has run up against and if it's kinda part of the whole rollercoaster of menopause???
The VagiFem is helping with the unhappy vagina, but like he said, 'it took you a year to get to this point so it will take awhile before the tissues are plumped up again.'
I just hope I don't have something going sideways with my ovaries. Please, if anyone has had this same thing I'd love to hear from you!